# SDR UALA2011081904414

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,215 hours, 11,301 cycles
- Engine: Pwa PW4056
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Irs
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IRU & NAV LOSS, RTFL.  PER CREW:  LEFT IRS DC FAIL LIGHT CAME ON, THEN OFF WITH ALIGN LIGHT.  CAPT LOST ADI HORIZON, F/O RDMI HAD 3 FLAGS IN VIEW, VSI HAD OFF FLAG IN VIEW.  SAMC TEXT:  CREW SELECTED ALT IRS ALL RESTORED TO NORMAL.  CHECKED D367C POS 7&8 FOR LOOSING OR PUSHBACK, NO DISCREPANCY.  REINSTALLED L-IRS.  CHECKED IRS MODE CONT PANEL FOUND L-IRS SELECTOR SW LOOSING INTERNALLY.  REPLACED IRS MODE CONT PANEL.  OP TEST NORMAL.  PERFORMED AUTOPILOT CAT3 GROUND TEST NORMAL.
